[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 4:31:56 PM
Remote Name: 184.108.40.206
I'm 54 yrs. old. I recently underwent an angiogram and while removing the sheath, I became lightheaded and nearly blcked out. They said I VAGELED but no one explained what that was. Anyone know the answer ? My email is firstname.lastname@example.org
It all started for me 2 months ago with 2 brief episodes where I past out for short periods of time. I immediately went to the doctor after the second episode because there didn't seem to be any warning before this would happen. I am on the road all day with my job and haven't been able to work since I have been diagnosed. I have tried three different drugs and I am not having any success yet. I have been on Florinef Acetate, Nadolol and now Midodrine. I have suffered horrible side effects due to these drugs that have made me sick and now the midodrine doesn't seem to make me sick and I still wasn't able to pass the tilt table test while taking the drug. All of this is very discouraging. I was just wandering if there was anyone else out there that has a sensitivity to these drugs? If so, have you found anything that didn't have so many side effects that actually helps? Thanks in Advance....